News

Welcome to Laya Healthcare's Greatest Place on Earth

3 July, 2017

Families will discover and delight in the spectacular as they explore Laya Healthcare’s Greatest Place on Earth. Children and their grown ups will play, dance and create together in three circus tents filled with free performances, workshops and lots of laughs from Festival Ambassador & National Hero Dustin the Turkey!

 

The Super Trooper Tent

For little and not so little kids the Super Trooper tent aims to get both kids and parents active and creative while having lots of fun! Below is this years line of workshops and activities.

Summer Stage Dance and Drama Workshop

 

Kicking off the Super Trooper Tent is some drama and dance to get you moving and grooving. Summer Stage performing arts camps are holding Dance and Drama workshops on the Friday in Dublin only for boys and girls aged 4-12 years.The workshops are 45 minutes to 1 hour in length, and involve fun games, warm-ups, drama exercises, improv and dance routines to chart hits! Pre-registration is required, click here to sign-up.

 

Super Troopers -15 Minute Family Fitness

Super Troopers 15 Minutes of Family Fitness

 

Getting active can be tricky, so join the super troopers for ‘15 minutes family fitness’ which is a mix of simple yet energetic, family-based routines that put children at the heart of the action. The fitness programme initiated by Laya Healthcare focuses on increasing kid's levels of physical activity for less than 15 minutes a day all the while having lots of fun! This workshop will be taking place in both Dublin and Cork festivals.

The Happy Pear

The Happy Pear

The Happy Pear are bringing some happiness and healthiness to Laya's Greatest Place on Earth. Veg out with The Happy Pear twins David & Stephen who will give a food demo with simple but heart healthy recipes, food tasters for all the family to enjoy and expect lots of energetic fun with these two! Catch the lads in the Super Troopers tent, Dublin this July 9th from 2-3pm.

 

Live Broadcast: The Ray D'Arcy Show RTE Radio 1

Don't miss RTE Radio 1 and The Ray D'Arcy Show live at Laya Healthcare's City Spectacular on Friday July 7th between 3 - 4.30pm in the Super Troopers tent. Take a walk down memory lane as our festival ambassador Dustin the Turkey will be rejoined by his old pal D'Arcy from The Den. Expect live performance for the festival's international street performers and many more spectacular surprises!​

Birdbrain with Dustin the Turkey

Laya Healthcare’s City Spectacular welcomes Ireland’s favourite bird and national hero, Dustin the Turkey as this year’s Dublin Festival Ambassador. He describes himself as many things, a builder, a singer, a genius, but is it fair to say he’s at the top of his GAME? Find out and join Dustin for the Birdbrain quiz where kids will go head to head with their grown ups. Francie Boylan from RTE's The Den will co-host and keep Dustin under control...well try to at least!

 

Ready Steady Grow Tent

Have YOU got what it takes to become a Super Trooper in Laya Healthcare’s Greatest Place on Earth? If you know a budding Super Trooper then come along and join crazy Dr. Osity from Imaginosity, Dublin Children's Musuem in their body Science show... Ready Steady, Grow! This is a fully interactive show focusing on the magic of the body, and how it works…from top, to toe! From the brain and the skeletal system to your muscles and skin, Dr. Osity will work with the audience in a fun, unique way to help children learn all about their bodies through the mediums of song, movement…..and science!

The Imagination Playground

Imaginosity, Dublin Children’s Museum presents 'The Blue Block Building Challenge' at this year's festival. The ‘Funstigators’ are calling ALL kids & their families to join them in their mobile playground to exercise every inch of their creative talent, transforming the workshop into a world of play, designed (and built) by YOU, allowing your creativity to become a reality!Dream Big...build BIG!

 

Laya Healthcare Nurse on Site

All of this entertainment is sure to get your heart pumping and blood pressure rising but fear not! Our onsite nurse will provide a free blood pressure check and then you can layabout in the area to bring it right back down again! 

Laya Healthcare's Greatest Place on Earth will get the whole family moving, grooving, laughing and lounging so don't miss out on all the fun and relaxation we have in store for you!

These workshops are first come, first serve basis. No pre-reg is necessary!

Check out the timetable below so you don't miss out on one minute of all the great activities in Laya's Greatest Place on Earth!

DUBLIN TIMETABLE: 

Super Trooper Tent

FRIDAY

12.00 -13.00: Summer Stage Dance & Drama

13.00 -14.00: Summer Stage Dance & Drama

15.00 -16.30: Ray D'Arcy Outside Broadcast with Dustin

17.30 -18.15: Summer Stage Dance & Drama

SATURDAY

12.00 -12.15 SuperTroopers - 15 minute family fitness!

12.30 -13.30 Birdbrain with Dustin The Turkey

14.00 -15.00 Positive Mental Fitness for all the family with Pat Divilly

15.30 -16.30 Birdbrain with Dustin The Turkey

17.00 -17.15 SuperTroopers - 15 minute family fitness!

17.30 -18.30 Birdbrain with Dustin The Turkey

SUNDAY

12.00 -12.15 SuperTroopers - 15 minute family fitness!

12.30 -13.30 Birdbrain with Dustin The Turkey

14.00 -14.30 Healthy Eating with The Happy Pear

14.30 -15.00 Healthy Eating with The Happy Pear

15.30 -16.30 Birdbrain with Dustin The Turkey

17.00 -17.15 SuperTroopers - 15 minute family fitness!

17.30 -18.30 Birdbrain with Dustin The Turkey

Ready Steady Grow Tent

SATURDAY/ SUNDAY

12.00 -12.30 Imaginosity Ready Steady Grow Performance

13.00 -13.30 Imaginosity Ready Steady Grow Performance

14.00 -14.30 Imaginosity Ready Steady Grow Performance

15.00 -15.30 Imaginosity Ready Steady Grow Performance

16.00 -16.30 Imaginosity Ready Steady Grow Performance

17.00 -17.30 Imaginosity Ready Steady Grow Performance

 

Imagination Playground Tent

SATURDAY/ SUNDAY

12.30 -13.00 Imagination Playground

13.30 -14.00 Imagination Playground

14.30 -15.00 Imagination Playground

15.30 -16.00 Imagination Playground

16.30 -17.00 Imagination Playground

17.30 -18.00 Imagination Playground

 

CORK TIMETABLE

Super Trooper Tent

SATURDAY/ SUNDAY

12.00 -12.30 Yoga for Kids with NRG Fitness

13.00 -13.15 SuperTroopers - 15 minute family fitness with NRG Fitness

Outside of Super Troopers Tent

13.00 -13.30 Imaginosity Ready Steady Grow Performance

14.00 -14.30 Zumba 4 Kids

14.30 -14.45 SuperTroopers - 15 minute family fitness with NRG Fitness

Outside of Super Troopers Tent

15.00 -15.30 Imaginosity Ready Steady Grow Performance

16.00 -16.30 Zumba 4 Kids

16.30 -16.45 SuperTroopers - 15 minute family fitness with NRG Fitness

Outside of Super Troopers Tent

17.00 -17.30  Imaginosity Ready Steady Grow Performance

18.00 -18.30  Imaginosity Ready Steady Grow Performance

 

Imagination Playground Tent

SATURDAY/ SUNDAY

12.30 -13.00 Imaginosity Ready Steady Grow Performance

13.30 -14.00 Imaginosity Ready Steady Grow Performance

14.30 -15.00 Imaginosity Ready Steady Grow Performance

15.30 -16.00 Imaginosity Ready Steady Grow Performance

16.30 -17.00 Imaginosity Ready Steady Grow Performance

17.30 -18.00  Imaginosity Ready Steady Grow Performance